Sequences of numbers via permutation polynomials over some finite rings
Keywords:Permutation polynomial, Ring, Statistical tests, Cryptography
AbstractA polynomial can represent every function from a finite field to itself. The functions which are also permutations of the field give rise to permutation polynomials, which have potential applications in cryptology and coding theory. Permutation polynomials over finite rings are studied with respect to the sequences they generate. The sequences obtained through some permutation polynomials are tested for randomness by carrying out known statistical tests.
R. L. Rivest, “Permutation polynomials modulo 2w”, Finite fields and their applications, vol. 7, no. 2, pp. 287–292, Apr. 2001, doi: 10.1006/ffta.2000.0282
G. R. V.Bhatta and B. R. Shankar, “Variations of orthogonality of latin squares”, International journal of mathematical combinatorics, Vol. 3, pp. 55-61, 2015. [On line]. Available: https://bit.ly/307xpPg
G. R. V. Bhatta and B. R. Shankar, “A study of permutation polynomials as latin squares”, in Nearrings, nearfields and related topics, K. S. P. Syam Prasad, K. Babushri Srinivas, P. Harikrishnan, and S. Satyanarayana, Eds. World Scientific, 2017, pp. 270–281, doi: 10.1142/9789813207363_0025
M. K. Singh and R. P. Singh, “On a conjecture concerning Kloosterman polynomials”, The journal of analysis, vol. 27, no. 2, pp. 515–523, 2018, doi: 10.1007/s41478-018-0090-9
K. Zhou, “A remark on linear permutation polynomials”, Finite fields theorem applications, vol. 14, no. 2, pp. 532-536, Apr. 2008, doi: 10.1016/j.ffa.2007.07.002
A. Muratovi?-Ribi?, “A note on the coefficients of inverse polynomials”, Finite fields theorem applications, vol. 13, no. 4, pp. 977-980, Nov. 2007, doi: 10.1016/j.ffa.2006.11.003
C. Cesarano and P. Ricci, “Orthogonality properties of the pseudo-Chebyshev Functions (Variations on a Chebyshev’s theme)”, Mathematics, vol. 7, no. 2, pp. Art ID. 180, Feb. 2019, doi: 10.3390/math7020180
H., D. L. Hollman and Q. Xiang, “A class of permutation polynomials of F2m related to Dickson polynomials”, Finite fields theorem application, vol. 11, no. 1, pp. 111-122, Jan. 2005, doi: 10.1016/j.ffa.2004.06.005
P. Das, “The number of permutation polynomials of a given degree over a finite field”, Finite fields theorems applications, vol. 8, no. 4, pp. 478-490, Oct. 2002, doi: 10.1006/ffta.2002.0355
R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?, II”, The American mathematical monthly, vol. 100, no. 1, pp. 71-74, Jan. 1993, doi: 10.2307/2324822
C. Cesarano, S Pinelas, and P. Ricci, “The third and fourth kind pseudo-Chebyshev polynomials of half-integer degree”, Symmetry, vol. 11, no. 2, Art ID. 274, Feb. 2019, doi: 10.3390/sym11020274
R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?”, The American mathematical monthly, vol. 95, no. 3, pp. 243-246, Mar. 1988, doi: 10.2307/2323626
R. Dubey, L. N. Mishra, and C. Cesarano, “Multiobjective fractional symmetric duality in mathematical programming with (C, Gf)-invexity assumptions”, Axioms, vol. 8, no. 3, Art ID. 97, Aug. 2019, doi: 10.3390/axioms8030097
L. N. Mishra, "On existence and behavior of solutions to some nonlinear integral equations with applications", Ph.D. Thesis, National Institute of Technology, Silchar, Assam, India, 2017.
A. L. Rukhin, J. Soto, J. R. Nechvatal, M. E. Smid, E. B. Barker, S. D. Leigh, M. Levenson, M. Vangel, D. L. Banks, N. A. Heckert, J. R. Dray , and S. C. Vo, “A statistical test suite for random and pseudorandom number generators for cryptographic applications”, Special Publication (NIST SP) - 800-22, 2001. [On line]. Available: https://bit.ly/3j2kiGw
W. B. Nelson, Accelerated testing: statistical models, test plans, and data analysis, Hoboken, NJ: Wiley-Interscience, 2009.
R. Shier, “Statistics: 2.3 The Mann-Whitney U Test”, Loughborough: Loughborough University, Mathematics Learning Support Centre, 2004. [On line]. Available: https://bit.ly/3kJGvtm
Deepmala and L. N. Mishra, “Differential operators over modules and rings as a path to the generalized differential geometry”, Facta universitatis. Series: mathematics and informatics (Online), vol. 30, no. 5, pp. 753-764, 2015. [On line]. Available: https://bit.ly/365DwHG
J. H. van Lint and R. M. Wilson, A course in combinatorics, 2nd ed. Cambridge: Cambridge University Press, 2001.
R. Lidl and H. Niederreiter, Finite fields, 2nd ed. Cambridge: Cambridge University Press, 1997, doi: 10.1017/CBO9780511525926
R. Dubey, Deepmala, and V. N. Mishra, “Higher-order symmetric duality in nondifferentiable multiobjective fractional programming problem over cone constraints”, Statistics, optimization & information computing, vol. 8, no. 1, pp 187-205, 2020, doi: 10.19139/soic-2310-5070-601
How to Cite
Copyright (c) 2020 Vadiraja Bhatta G. R., Shankar B. R., Vishnu Narayan Mishra, Prasanna Poojary
This work is licensed under a Creative Commons Attribution 4.0 International License.